















Desertcart purchases this item on your behalf and handles shipping, customs, and support to South Africa.
โก Stay ahead of migraines with fast, triple-action relief!
Excedrin Migraine Relief Caplets combine acetaminophen, aspirin, and caffeine in a powerful triple-action formula that blocks pain signals, elevates your pain threshold, and enhances relief. With 200 caplets per bottle, this fast-acting treatment starts working within 30 minutes to alleviate migraine pain, light and sound sensitivity, and nausea. As the #1 neurologist-recommended OTC migraine medicine, itโs a must-have for busy professionals seeking reliable, on-demand relief.








| ASIN | B01341NLE8 |
| Active Ingredients | (in each caplet) Acetaminophen 250 mg - Pain reliever Aspirin 250 mg (NSAID*) - Pain reliever Caffeine 65 mg - Pain reliever aid *nonsteroidal anti-inflammatory drug Active Ingredients (in each caplet) Acetaminophen 250 mg - Pain reliever Aspirin 250 mg (NSAID*) - Pain reliever Caffeine 65 mg - Pain reliever aid *nonsteroidal anti-inflammatory drug See more |
| Additional Features | Fast-Acting |
| Age Range Description | Adult |
| Best Sellers Rank | #1,190 in Health & Household ( See Top 100 in Health & Household ) #8 in Acetaminophen #154 in Sales & Deals |
| Brand | Excedrin |
| Brand Name | Excedrin |
| Container Type | Bottle |
| Customer Reviews | 4.9 out of 5 stars 14,641 Reviews |
| Dosage Form | Caplets |
| Dose Release Method | Osmotic Release |
| Global Trade Identification Number | 00300672039927 |
| Item Dimensions | 6 x 5 x 4 inches |
| Item Form | Caplet |
| Item Highlight | Triple Action Formula with Caffeine, Relieves Migraine Pain, Sound and Light Sensitivity, Tension Headaches, and Nausea |
| Item Weight | 6.56 ounces |
| Item dimensions L x W x H | 6 x 5 x 4 inches |
| Manufacturer | Haleon |
| Manufacturer Part Number | 3.00672E+11 |
| Model Name | Excedrin Migraine Relief Caplets Count |
| Model Number | 300672039927 |
| Net Content Count | 200 count |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Headache Relief, Nausea Relief, Pain Relief |
| Specific Uses For Product | Migraine,Migraine Relief,Pain Relief |
| Target Audience | Unisex-Adults |
| Target Use Body Part | Head |
| UPC | 300672039927 687748650201 |
| Unit Count | 200 Count |
J**A
Great Buy
These work as expected. I have daily headaches and migraines and have used these for a good 35 years. They are the only ones the work for me. Buying this size bottles saves a lot of money' They not only help tone down and get rid of headaches but do it well enough I can go back to sleep when the migraines wake me up. These have no smell so those of us with multiple chemical sensitive's don't have to worry about that issue.
S**A
Great for migraine relief
Better price option than most competitors. The combination of the ingredients in this make it extremely effective. I prefer to take this with a Mexican Coke; one with cane sugar NOT corn syrup to truly improve my pain levels. I have been taking these for years and havenโt noticed any side effects.
C**B
โญโญโญโญโญ Absolutely a Must-Have for Migraine Relief!
โญโญโญโญโญ Absolutely a Must-Have for Migraine Relief! Excedrin Migraine has been my go-to for years, and it never disappoints. When I feel a migraine coming on, I take the recommended dose and usually notice relief much faster than with other over-the-counter medications Iโve tried. The caplets are easy to swallow, and the 200-count bottle is a great value since it lasts a long time. I also appreciate having a trusted option available at home whenever a migraine strikes unexpectedly. If you struggle with occasional migraines and are looking for effective relief, I highly recommend keeping Excedrin Migraine on hand. Itโs a staple in my medicine cabinet and has helped me get back to my day countless times.
S**N
Game changer
This is a game changer for those with moderate pain. I take it with food and coffee and it makes a huge difference for me (sciatica)โฆ good luck in reducing your pain.
P**N
Headaches Gone
I get constant headaches and this is the only thing that gets rid of them fast
A**L
Works wonders for me
This is the same thing that is extra strength Excedrin. So even though it says, take once a day, you can take it.Two or three times in a day.Because like I said, it is the same thing that is extra strength excedrin. But I really must say that it works wonder for more migraines, and I take it as soon as I start feeling like a little cramping in my head, then I have a headache every day, and it works wonderful. I have taken other things like the generic for this. And it is not the same. I am, for example, if I take ibuprofen, just like store brand ibuprofen.For some reason, the advil, which is the exact same thing, is what works for me and not the store brand ibuprofen. So yeah, I'll definitely get to sip.You have migraines, but you can also use this exact thing for your back.So if this is cheaper, then the excedrin for your back then you should get this instead, because it has the exact same ingredients on it. I just thought you should know. It's important to know if the things
H**N
Get rid of the headache that the 'real world' is giving you....
Tried and true. Pain reliever + caffeine wards away those pesky headaches before they become debilitating.
A**R
It does the job!
I hardly ever have a headache bad enough to take Excedrin Migraine Relief, but when I feel one starting I immediately take just 1 caplet and its gone in a few minutes.
Trustpilot
4 days ago
2 weeks ago